# SDR HEEA079882

- Difficulty date: June 7, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N133AE
- Make and model: Bolkms BO105S
- Aircraft serial: S800
- Aircraft time: 7,850 hours
- Engine: Allsn 250C20B
- Engine time: 5,581 hours
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gear
- Part number: 6899402
- Part serial: CG129424
- Condition: Worn
- Location: Pto
- Part time: 633 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO RECURRING CHIP LIGHTS.  HEAVY STEP WEAR ON GEAR TEETH CAUSING PROBLEM IN EXCESS FOR NORMAL WEAR. REQUEST CREDIT REIMBURSEMENT ON AFA#63953A.
